Small zeros of quadratic forms avoiding a finite number of prescribed hyperplanes. / Dietmann, Rainer.

In: Canadian Mathematical Bulletin, Vol. 52, No. 1, 2009, p. 63-65.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)63-65
Number of pages3
JournalCanadian Mathematical Bulletin
Volume52
Issue number1
Publication statusPublished - 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1274030